Reply To: Medical question/issue for those taking Estradiol

#92663
Beth
FREE

I actually quit spiro about 3 weeks ago, as I felt it was giving me added anxiety. I have been taking injectable estradiol valerate only on a weekly basis since then, 20mg/ml. I had a specialized transition doctor before I recently moved, now I just have a family practice doc and haven’t sought a new endo. All of the misery I have been feeling is making me re-think if I can really do this.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.